Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


My Feet shrink!!
Jul 12, 2006

hi there i m an aids patient had been praticsing Reiki as alternative therapy, it gave me very good result everytime i feel weak.

recently , my feet shrunk to size 6" from 8 and a half ".

i did ask my doc about it. no check was done...

everything remains the same , my VL is almost undetectable... my CD4 is around 300plus.

i had few mutiple infections, KS, mental pychosis and CD4 of 11 when i was first diagnosed and was warded for almost 2 weeks.

bowel movement was uncontrollable and had to be on several drugs to suppress the OIs..

Till now, i had been taking other supplements like multivitamins, omega oil, vitamin c and normal diet .

till now i had not fall sick or anything.

Response from Dr. Henry

I still strongly recommend use of antiretroviral medications if available to you to supplement your other efforts to maintain your health. If your feet are shrinking I would be concerned that you may be malnourished to some degree so maintaining good nutrition is important as is taking medication to prevent AIDS related infections (such as TB or pneumonia). I hope you are seeing an experience HIV provider. KH



Previous
hiv meds and cholesteral levels
Next
Fear of HIV

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement